# SDR SWAA2022062721616

- Difficulty date: June 22, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 14,086 hours, 6,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Aft Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN I/B FLASHLIGHT FLASHING RED / [01] REMOVED AND REPLACED BATTERY; REF AMM 25-64-00.FLASHLIGHT OPS CHECK NORMAL
